Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

My sister is suffering from back pain and stomach ache. What could be the possibilities?

My sister has had a back pain last month, without any specific treatment because she insist on not having an X-Ray. The pain has eases, but she is now suffering with stomach ache and diarrhea . She also said that her tummy skin aches , although she is not vomiting. My sister is 30 years old, and she live in another country. Could anyone please advise on the possibilities of the above mentioned symptoms? Could the stomach ache be in anyway related to the back pain? Thanks in adv. for answering the question.
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Homeopath 's  Response
back pain is common in people around 30 but that was different .now what your sister has is stomach infection;as you said she is not vomiting still she may be having amoebic dysentery where there is complaint of loose stools with mucus & stomach pain.she will require antibiotic for her please consult a doctor.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor